Elliptic complexes in the calculus of variations

Volume 418 / 2003

Flavia Giannetti Dissertationes Mathematicae 418 (2003), 1-63 MSC: 58J10, 26B10, 30C65, 49J40. DOI: 10.4064/dm418-0-1

Authors

  • Flavia GiannettiDipartimento di Matematica e Applicazioni “R. Caccioppoli"
    Università degli Studi di Napoli “Federico II"
    Complesso Monte S. Angelo, Via Cintia
    80126 Napoli, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image